# SDR REXA2021082400597

- Difficulty date: July 14, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH69032171
- Condition: Corroded
- Location: Bs 349-364 Rbl2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS 954.00 TO FS 969.00. - REMOVED CORROSION ON R/H FLOOR SILL FS 954-969 IAW CRJ 900 SRM 51-12-00-001-001(A01). REMOVED 0.003", REMAINING THICKNESS 0.060" , ORIGINAL 0.063". WITHIN LIMITS. WVAC EMP STAMP #722 MTC
